# SDR SWAA2022021715252

- Difficulty date: June 11, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT. HORIZONTAL STAB. UPPER FWD SLIDE SEAL AND CHECKS GOOD IAW MM 53-31-31-000-802 AND MM 53-31-31-400-802
